Translator Disclaimer
Winter 2018 Operators with compatible ranges in an algebra generated by two orthogonal projections
Ilya M Spitkovsky
Adv. Oper. Theory 3(1): 117-122 (Winter 2018). DOI: 10.22034/aot.1702-1111

Abstract

The criterion is obtained for operators $A$ from the algebra generated by two orthogonal projections $P,Q$ to have a compatible range, i.e., coincide with the hermitian conjugate of $A$ on the orthogonal complement to the sum of their kernels. In the particular case of $A$ being a polynomial in $P,Q$, some easily verifiable conditions are derived.

Citation

Download Citation

Ilya M Spitkovsky. "Operators with compatible ranges in an algebra generated by two orthogonal projections." Adv. Oper. Theory 3 (1) 117 - 122, Winter 2018. https://doi.org/10.22034/aot.1702-1111

Information

Received: 2 February 2017; Accepted: 25 April 2017; Published: Winter 2018
First available in Project Euclid: 5 December 2017

zbMATH: 06804319
MathSciNet: MR3730342
Digital Object Identifier: 10.22034/aot.1702-1111

Subjects:
Primary: 47A05
Secondary: 47C15, 47L30

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 1 • Winter 2018
Back to Top